MAUDE Adverse Event Report: SYNTHES GMBH RFNA/ 12MM/ 160MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RFNA/ 12MM/ 160MM/ STANDARD BEND/ STER; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.233.216S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial , a follow-up will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022 while verifying set contents prior to surgery it was noted that a nail was missing from sterile tote rfna 5 degree outliers.Sterile tote rfna 5 degree outliers was zip-tied with a black zip tie indicating it was a complete set.Sterile tote rfna 5 degree outliers was not within physical j&j control.There was no impact to patient as the missing part was not needed for the scheduled surgery.Surgeon utilized a different size and type of nail for procedure.Decision was not a direct result of the missing nail.A complaint is required as the loaner set was unexpectedly incomplete with no surgery plan impact and no patient impact.Set received at hospital and hospital able to use set without further j&j action.This report is for one (1) rfna/ 12mm/ 160mm/ standard bend/ ster.This is report 1 of 1 for (b)(4).

Brand Name
RFNA/ 12MM/ 160MM/ STANDARD BEND/ STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16124359
Report Number8030965-2023-00334
Device Sequence Number6560650
Product Code HSB
UDI-Device Identifier10886982290809
UDI-Public(01)10886982290809
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.233.216S
Device Catalogue Number04.233.216S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown